# SDR 99ZZZX2532

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230397911
- Condition: Mismanufactured
- Location: Compressor
- Component: 6890550
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TOLERANCE INSPECTION PER OHM, FOUND INTERNAL SPLINES MANUFACTURED OVER LIMITS.
